Panic attacks effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Panic attacks effect occurred in 3%.

Patients statistics on Panic attacks side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
147.71
192.54

Average height in Ft
5′ 1″
5′ 10″

Average age
44
45

Ciprofloxacin Circle Diagram 17 consumers of 551 reported about Panic attacks

  1. Melanie D. Jones says:
    4.5 rating

    Ciprofloxacin for Pharyngitis

    Short: 7x500mg Ciprofloxacin wg pharyngitis 1st day: severe weakness 2-3. Day: strong weakness, only rest possible 3 .: + tendon pain, discontinuation of treatment 1 week after: strong weakness, only rest possible, lung feeling, Sehenschmerzeb, 1 x panic attack 2-3 week: weakness, life completely restricted, only most necessary work possible, 2 x panic attacks, lung sensation, vision pain 4-6. Week: weakness, most necessary work without problems possible, life limited, pain in eyes depending on the load 7-8 week: No more weakness, work and life again possible, pain in the eyes only on Achilles tendons after heavy use, eg. Sports, gardening, long walks & amp; Stand Lang: I was prescribed 10 x 500 mg ciprofloxacin because of a slight pharyngitis, after 7 incomes I discontinued the treatment. After the second pill, I felt very weak physically, assuming my underlying disease had gotten worse, and was forced to refrain from all physical stress, even housework. I did not move further from the bed to the couch and back again. In the following days I was fine in lying or sitting, one could almost believe that I had nothing. But as soon as I began to move, there were weak points, feebleness and helplessness, all of which I attribute to weakness. After 3 days, my Achilles tendon started to hurt. Since I had at least skimmed the leaflet, all my Arlarmglocken went on now. On the Internet, I encountered many similar reports, some with serious consequences, and I stopped treatment. The antibiotic treatment was sufficient to combat the pharyngitis. This was confirmed by the doctor by smear. Nevertheless, I was only getting better in the following weeks. The tendon pain increased as I increased my physical activity. This was still limited to the bare minimum in the first three weeks. Every time I Shopping went, or thought it was at least as good as to suck, came hard setbacks. As I went shopping, my sinews burned with every step, and my physical weakness did not really go down. My family doctor had my blood tested twice in the next 5 weeks, but there was no explanation. During this time, the panic attacks that I never had before began. The first I thought was still a faint fit, I ran out of air. After a few minutes it was all over, and I visited my family doctor, who in turn could not find anything. Such a pronounced weakness without fever is unusual. He advised me to go to the hospital for emergency room, it should get worse. That was it, I felt more and more of the lack of air, and I could not explain it. But even in the hospital you could not see anything. Since then I had a seizure every week. Partly during the day, but sometimes also at night, directly from deep sleep. Lying sideways I had the feeling during these weeks, I feel my lungs. There was no pain, but it was not normal. Out of this feeling that something was wrong with my lungs, it probably came to these attacks of anxiety that I actually could not breathe. I’ve never had such a thing before and never since. All the doctors I spoke to about the tendon pain associated with the antibiotic responded as if it were completely outlandish. The fact is that since the ingestion it has been / is. The fact is that I do not have any mental health problems usually associated with panic attacks. By now 8 weeks have passed and my physical condition has improved a lot. Sport is possible again, but I am still aching after heavy strain the Achilles tendons. At the beginning I also had this on the hands, the forearms or the legs in general, but quickly got lost in these places. I have also reported my side effects to the official body – this has recently become possible for patients, and should be used. I wish all those affected a speedy recovery – spare yourself in this bad phase as much as possible, your body will thank you. All the best.

    Side effects: Panic attacks; Crave pain; Fatigue
  2. Robert R. Rasco says:
    4.0 rating

    Ciprofloxacin for Prostatitis

    hello, I hope someone can calm down here, I was on treatment for prostatitis, I first got the antibiotic cefuroxime for seven days, the inflammation was gone the pain but not, then I was prescribed ciprofloxacin I have taken nine days long , I am free of pain as far as prostatitis is concerned, but the side effects that have come to the fore through ciprofloxacin are still not gone until about 7 weeks after the last dose, I still have some depression in my back and always a lump in my throat , have partial aggression, panic attacks are very often tired and have slight muscle cramps, how long can it take until the side effects of ciprofloxacin are finally completely gone? I look forward to any reassuring answer!

  3. Dana V. Travis says:
    4.0 rating

    Ciprofloxacin for Intestinal inflammation

    Side effects after the visit to the University Hospital Rostock Anxiety and panic attacks, pain in the upper abdomen, disturbances of the heart rhythm and after 3 months stinky itching all over the body sometimes up to 2 hours at night increased tinnitus both as written not recommended …

  4. Elizabeth G. Pope says:
    3.5 rating

    Catastrophic side effects and long-term damage. Hypersensitivity and hypersensitivity. Monthly tinnitus. Muscle cramps, joint complaints v.a. Knees and hips with swelling and cracking. Circulatory disorders, Achilles tendon pain, panic attacks, anxiety and depression. Psychotic episodes. Skin burning like fire. Muscle weakness, chronic fatigue and much more. HANDS OFF!!!

  5. Donna B. Schmidt says:
    4.5 rating

    Ciprofloxacin for Angina tonsillaris

    Headache, neck pain, back pain, racing heartbeat, anxiety and panic attacks, difficulty in getting in and out of bed, eye dryness with ocular fibrillation, worst: extremely severe joint pain (especially elbows, knees, hands, feet, hips) to joint stiffness and Achilles tendon pain. Condition after discontinuation of the drug: a little better, but pain comes back, condition 2 weeks after taking: constantly people, take your hands off this devil stuff! It absolutely must be taken off the market!!!

  6. Sandra D. Birch says:
    4.5 rating

    14 days ago I found a urinary tract infection with blood in the urine. I have told the doctor that I have many allergies and u.a. have already got rash on 2 more drugs. Nevertheless, I got the above drug and unfortunately took it too. On the 3rd day, 1 hour after taking my tongue was swollen and I got breathing problems. I immediately called the ambulance, who injected me with cortisone, an allergy and adrenaline, and took me to the clinic. Since no improvement occurred, I had to spend a whole week in the clinic. The edema on my tongue had diminished a bit, but I have constant panic attacks, breathing problems, tremors, extreme dysphagia, changes in taste and numbness of the face. I notice only minimal improvements, at the moment every day is agony. 14 days ago I was a fun-loving person, I was 10 km jogging on the first day of intake and now I’m living through hell. I can only hope that someday I will be able to report that I am well again.

  7. Freddie N. Jenkins says:
    5.0 rating

    I have an inflammation of the prostate, which I was prescribed this drug. One hour after taking me was somehow funny.State of confusion I would describe it.Thereupon, get a little panic attacks and researched on the Internet and my fear was confirmed and when going to bed only turned back and forth.Lichte fear and unrest felt. In addition, slight numbness in the right arm. I never take the stuff again and can not recommend it.

  8. Florence F. Madera says:
    4.5 rating

    Ciprofloxacin for Cystitis

    Panic attacks that did not stop and were getting worse after the end of the … weeks and months after Ueblkeit, vomiting, diarrhea, even Wochn after ingestion, dizziness, confusion, headache, memory is impaired pain everywhere, have lost 10kg weight , due to persistent vomiting, and loss of appetite Disgusting Think that Cipro has permanently damaged my nervous system. I’m on Benzos now. Dirty stuff Please NEVER take !! WARNING! In the United States, several lawsuits against Bayer as far as I know

  9. William N. Mauck says:
    3.5 rating

    Ciprofloxacin for Sinusitis

    I got it prescribed for sinusitis. 2 × 250mg daily. After 3 days, I first had a violent panic attack in the night. I had already noticed depressive moods the day before. My legs ached and tingled so hard that I could barely walk. Now 3 days after discontinuing the drug, I still have terrible skin burning and depression … I hope for speedy recovery.